# SDR REXA2019010400014

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLT SPOILER O/B BOLT RETENTION ANGLE ATTACH BRACKET CRACKED. REMOVED AND REPLACED RT FLT SPOILER O/B BOLT RETENTION ANGLE ATTACH BRKT IAW SRM 51-42-06.
